# SDR SWAA2023073173178

- Difficulty date: June 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO BILGE; L/H TRANS. ANGLE FASTENER HOLES CORRODED FROM BS 500D-500E.<[01] CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] INSPECTED THE WORK PERFORMED ON C/A #1; NO DEFECTS NOTED.;[03] REMOVED DAMAGED SECTION OF L/H SIDEPLATE FROM STA 500B+10 TO 500E+9.5 PER SRM 53-00-53-2R-5.;[04] C/W INSPECTION.;[05] FABRICATED AND LOCATED REPAIR PARTS PER SRM 53-00-53-2R-5.;[06] NOTE ONLY: DURING THE ACCOMPLISHMENT OF SRM 53-00-53-2R-5 (REPAIR 5) INSTALL FLOOR BOARD FASTENERS BACS12ER3K10 OR BACS12GP3L10 OR BACS12GR3L10 SCREWS PER REQUIREMENTS OF STEP 7 OF EA# M-22-153-01-550.;[07] INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-5;[08] INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-5 RII;[09] REPAIRED PER SRM 53-00-53-2R-5
